# SDR AALA20050278

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TUL, NOSE LANDING GEAR FAILED TO RETRACT.  INSPECTED NOSE LANDING GEAR WITH NO DEFECTS NOTED.  CYCLED GEAR SEVERAL TIMES.  COULD NOT DUPLICATE WRITE UP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
